# SDR DALA2017022201472

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 43,315 hours, 19,465 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNUCKLE KNOCKER WILL NOT EXTEND ON 2R DOOR. REMOVED DEBRIS FROM 2R DOOR SLIDE ARMED INDICATOR.  OPS CHECK GOOD IAW AMM 25-66.
